# SDR AT9900135

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND A CRACK ON UPPER NOSE SKIN RIGHT SIDE AT STA 69.5 AT SECOND FASTENER JUST TO THE RIGHT OF PREVIOUS REPAIR.  REMOVED EXISTING FILLER, FASTENERS, ENLARGED EXISTING CUTOUT TO REMOVED CRACK, FABRICATED, TREATED, PRIMED, AND INSTALLED FILLER WITH WET SEALER IAW DC9 SRM 51-10-4, DOUGLAS DRAWING SR09530239 REVISION A AND SERVICE BULLETIN 53-262.
